# SDR ASOA201908113051

- Difficulty date: August 11, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N14993
- Make and model: Emb EMB-145LR
- Aircraft serial: 145289
- Aircraft time: 45,220 hours, 35,106 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14502409001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION FOUND LEFT FRAME 10 CRACKED BELOW DV WINDOW. MAINTENANCE REPLACED LEFT SIDE FRAME 10 SEGMENT.
